MAUDE Adverse Event Report: THE METRIX COMPANY SECURE; 1500 ML EMPTY EVA DUAL CHAMBER CONTAINER WITH 5 PORT MANIFOLD FILL SET

THE METRIX COMPANY SECURE; 1500 ML EMPTY EVA DUAL CHAMBER CONTAINER WITH 5 PORT MANIFOLD FILL SET
Model Number 66616
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No other similar complaints have been reported.The incident appears isolated at this time.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that there was a leak in the middle line of a 1500 ml eva dual chamber bag.This was noted by the pharmacy.There was no patient involvement.No additional information is available.

Brand Name
SECURE
Common Device Name
1500 ML EMPTY EVA DUAL CHAMBER CONTAINER WITH 5 PORT MANIFOLD FILL SET
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle road
dubuque IA 52002
Manufacturer (Section G)
METRIX DOMINICANA
parque industrial itabo
building 5
san cristobal,
DR  
Manufacturer Contact
jennifer clasen
4400 chavenelle road
dubuque, IA 52002
5635568800
MDR Report Key16545932
Report Number1937141-2023-00010
Device Sequence Number6491124
Product Code KPE
UDI-Device Identifier20812496011477
UDI-Public20812496011477
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K960581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number66616
Device Catalogue Number66616
Device Lot Number66616-A7544
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2023
Initial Report FDA Received Date03/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown